MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.646
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
The clinician reported that nearly 1 year and 3 months after the dental implant was placed in ada site 23 in the mouth, the implant had lost osseoointegration.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.After the evaluation, the event was considered as osseointegration failure.
 
Event or Problem Description
The clinician reported that nearly 1 year and 3 months after the dental implant was placed in ada site 23 in the mouth, the implant had lost osseointegration.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
CM TITAMAX IMPL TI 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7574684
Report Number3008261720-2018-02497
Device Sequence Number2073954
Product Code DZE
UDI-Device Identifier07898237568942
UDI-Public07898237568942
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
Report Date (Section F) 05/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number109.646
Device Lot Number800124388
Other Device ID Number07898237568942
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2018
Device Age3 MO
Event Location Other
Date Report to Manufacturer05/09/2018
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer07/19/2018
Initial Report FDA Received Date06/06/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR